Show simple item record

dc.contributor.authorFrăţilă, Dragoş
dc.contributor.authorGunningham, Sam
dc.contributor.authorLi, Penghui
dc.date.accessioned2023-03-31T17:44:31Z
dc.date.available2023-03-31T17:44:31Z
dc.date.issued2022-12
dc.identifier.citationFrăţilă, D., Gunningham, S., & Li, P. (2022). The Jordan–Chevalley decomposition for 𝐺�-bundles on elliptic curves. Representation Theory of the American Mathematical Society, 26(39), 1268-1323.en_US
dc.identifier.issn1088-4165
dc.identifier.urihttps://scholarworks.montana.edu/xmlui/handle/1/17784
dc.descriptionFirst published in Representation Theory of the American Mathematical Society on 2022-12-21, published by the American Mathematical Society. © 2022 American Mathematical Society.en_US
dc.description.abstractWe study the moduli stack of degree $0$ semistable $G$-bundles on an irreducible curve $E$ of arithmetic genus $1$, where $G$ is a connected reductive group in arbitrary characteristic. Our main result describes a partition of this stack indexed by a certain family of connected reductive subgroups $H$ of $G$ (the $E$-pseudo-Levi subgroups), where each stratum is computed in terms of $H$-bundles together with the action of the relative Weyl group. We show that this result is equivalent to a Jordan–Chevalley theorem for such bundles equipped with a framing at a fixed basepoint. In the case where $E$ has a single cusp (respectively, node), this gives a new proof of the Jordan–Chevalley theorem for the Lie algebra $\mathfrak {g}$ (respectively, algebraic group $G$). We also provide a Tannakian description of these moduli stacks and use it to show that if $E$ is not a supersingular elliptic curve, the moduli of framed unipotent bundles on $E$ are equivariantly isomorphic to the unipotent cone in $G$. Finally, we classify the $E$-pseudo-Levi subgroups using the Borel–de Siebenthal algorithm, and compute some explicit examples.en_US
dc.language.isoen_USen_US
dc.publisherAmerican Mathematical Societyen_US
dc.rightscc-by-nc-nden_US
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/4.0/en_US
dc.subjectJordan–Chevalleyen_US
dc.subjectelliptic curvesen_US
dc.titleThe Jordan–Chevalley decomposition for 𝐺-bundles on elliptic curvesen_US
dc.typeArticleen_US
mus.citation.extentfirstpage1en_US
mus.citation.extentlastpage56en_US
mus.citation.issue39en_US
mus.citation.journaltitleRepresentation Theory of the American Mathematical Societyen_US
mus.citation.volume26en_US
mus.identifier.doi10.1090/ert/631en_US
mus.relation.collegeCollege of Letters & Scienceen_US
mus.relation.departmentMathematical Sciences.en_US
mus.relation.universityMontana State University - Bozemanen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

cc-by-nc-nd
Except where otherwise noted, this item's license is described as cc-by-nc-nd

MSU uses DSpace software, copyright © 2002-2017  Duraspace. For library collections that are not accessible, we are committed to providing reasonable accommodations and timely access to users with disabilities. For assistance, please submit an accessibility request for library material.